Two charges in an external electromagnetic field : a generalized covariant hamiltonian formulation
Annales de l'I.H.P. Physique théorique, Tome 31 (1979) no. 2, pp. 115-139.
@article{AIHPA_1979__31_2_115_0,
     author = {Sanz, J. L.},
     title = {Two charges in an external electromagnetic field : a generalized covariant hamiltonian formulation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {115--139},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {2},
     year = {1979},
     mrnumber = {561918},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1979__31_2_115_0/}
}
Sanz, J. L. Two charges in an external electromagnetic field : a generalized covariant hamiltonian formulation. Annales de l'I.H.P. Physique théorique, Tome 31 (1979) no. 2, pp. 115-139. http://archive.numdam.org/item/AIHPA_1979__31_2_115_0/

[1] J.L. Sanz and J. Martin, Ann. Inst. H. Poincaré, 24 A, 1976, p. 347. | Numdam

[2] The proof of this theorem made by Ph. Droz-Vincent (Il Nuovo Cimento, 12 B, 1972, p. 1) is incorrect, but the theorem can be proven to be correct (see Section II).

[4] D.G. Currie, Phys. Rev., t. 142, 1966, p. 817. | MR 198924

[5] R.N. Hill, J. Math. Phys., t. 8, 1967, p. 201.

[6] L. Bel, Ann. Inst. H. Poincaré, t. 12, 1970, p. 307. | Numdam | MR 266567

[7] L. Bel, A. Salas and J.M. Sánchez, Phys. Rev., 7 D, 1973, p. 1099.

[8] A. Salas and J.M. Sánchez, Il Nuovo Cimento, 20 B, 1974, p. 209.

[9] L. Bel and J. Martin, Phys. Rev., 8 D, 1973, p. 4347.

[10] R. Lapiedra and L. Mas, Phys. Rev., 13 D, 1976, p. 2805.

[11] L. Bel and J. Martin, Phys. Rev., 9 D, 1974, p. 2760.

[12] L. Bel and X. Fustero, Ann. Inst. H. Poincaré, 25, 1976, p. 411. | Numdam | Zbl 0347.35070

[13] Ph. Droz-Vincent, Lett. Il Nuovo Cimento, t. 1, 1969, p. 839.

[14] J. Wray, Phys. Rev., 1 D, 1969, p. 2212.

[15] L. Bel, Ann. Inst. H. Poincaré, t. 14, 1971, p. 189. | Numdam | MR 286379

[16] L. Bel, Doctoral course, Departamento de Fisica Teórica, Universidad de Barcelona, 1976.

[19] R. Abraham, Foundations of Mechanics, W. A. Benjamin, 1967. | Zbl 0158.42901

[20] C. Godbillon, Géométrie diferentielle et Mécanique Analitique, Hermann, 1969. | MR 242081 | Zbl 0174.24602

[21] L. Bel, Doctoral Course, Universidad Autónoma de Madrid, 1972, unpublished.

[22] J. Martin and J.L. Sanz, to appear in J. Math. Phys., Section 2.

[23] Let us consider a symplectic form on (TM4)N with local expression Ω = 1/2ΩABdyA dyB (A, B = 0, ... 8N - 1; yα = xα1, ..., y4(N - 1) + α = xαN, y4N+α = πα1, ..., y4(2N-1)+α = παN) where ΩAB are skewsymmetric functions on (TM4)N. The Poisson bracket of two functions f and g on (TM4)N is defined by [f, g] = - Ω-1AB∂f ∂yA∂g∂yB where Ω-1AB is the inverse matrix of ΩAB (i. e., Ω-1ABΩBC = δAC). As is well-known in the literature (see, for example, L. Bel, Ann. Inst. H. Poincaré, t. 18 A, 1973, p. 57 ; H.P. Kunzle, Symposia Mathematica, t. 14, 1974, p. 53 ; J. Math. Phys., t. 15, 1974, p. 1033) condition (22) can be equivalently written in the form [xαa, xβb] = 0 ([, ] being the Poisson bracket relative to Ω), which is the classical form of expressing the canonical character of the position variables xαa.

[24] J.L. Sanz, to be published in J. Math. Phys.

[25] D.G. Currie, T.F. Jordan and E.C.G. Sudarshan, Rev. Mod. Phys., t. 35, 1963, p. 350. | MR 151138

[26] R.N. Hill, J. Math. Phys., t. 8, 1967, p. 1756.

[27] J. Martin and J.L. Sanz, J. Math. Phys., t. 19, 1978, p. 780.

[28] D. Hirondel, J. Math. Phys., t. 15, 1974, p. 1689.

[29] F.J. Kennedy, J. Math. Phys., t. 16, 1975, p. 1844.

[30] L. Bel and J. Martin, Ann. Inst. H. Poincaré, 22 A, 1957, p. 173. | Numdam | MR 378697

[32] Y. Choquet-Bruhat, Géométrie différentielle et systèmes extérieures, Dunod, 1968. | MR 236824 | Zbl 0164.22001

[33] J.L. Sanz, Tesis Doctoral, Universidad Autónoma de Madrid, 1976.